# SDR DALA2023022801516

- Difficulty date: February 24, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,528 hours, 44,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DOOR 1L KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED DOOR KNUCKLE KNOCKER CONTROL ROD ASSY. OPS CK GOOD, (9534282)
